MathSciNet Relay Station
MathSciNet bibliographic data
MR1001520 (91b:60060) 60J55 (60G17)
Nolan, John P. Local nondeterminism and local times for stable processes. Probab. Theory Related Fields 82 (1989), no. 3, 387–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement